# SDR RRXA97285

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHEN HYDRAULIC PITCH TRIM IS ACTIVATED UNCOMMANDED RUDDER MOVEMENT RESULTS.  RUDDER MOVEMENT IS MORE PRONOUNCED WITH DOWN TRIM THAN UP.  YAW DAMPER WAS TURNED OFF WITH SAME RESULTS.  C/W VISUAL INSPECTION OF RUDDER PACK, AND PERFORMED GROUND OPERATIONAL CHECK PER RUDDER OPER AND TRAVEL LIMITS.  DC-8 MM 27-20-02.  NO DEFECTS NOTED.
